# SDR 0602466623

- Difficulty date: November 11, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 97,838 hours, 16,923 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CORROSION ON LT FRONT SPAR WEB OUTBOARD OF NR 1 PYLON AT WING STATION 1308.  REPAIRED PER EA 66-208292.
